# SDR FDEA200906122046

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377.7 FLOORBEAM UPPER TEE CORRODED FROM LBL 45.50. REMOVED CORROSION AT BS 377.7, LBL 61 IAW SRM 53-00-51. OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL 3. REMOVED AND REPLACED DAMAGED AREA OF UPPER TEE, 2 ANGLES AND 2 STRAPS IAW SRM 53-00-51, FIG 201, REPAIR 3. ALL REPAIR PARTS WERE FABRICATED IAW SRM 53-00-51, REPAIR 3. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
